Universidad Complutense de Madrid
E-Prints Complutense

Linear higher order parabolic problems in locally uniform Lebesgue's spaces

Impacto

Downloads

Downloads per month over past year

Cholawa, Jan W. and Rodríguez Bernal, Aníbal (2017) Linear higher order parabolic problems in locally uniform Lebesgue's spaces. Journal of Mathematical Analysis and Applications, 49 (1). pp. 1-45. ISSN 0022-247X

[img] PDF
Restringido a Repository staff only

818kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0022247X16307752


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

Linear 2m-th order uniformly elliptic operators are shown to generate semigroups of bounded linear operators with suitable smoothing properties in scales of locally uniform Bessel's and Lebesgue's spaces.


Item Type:Article
Uncontrolled Keywords:Initial value problems for higher order parabolic equations; Linear higher order equations
Subjects:Sciences > Mathematics > Differential equations
ID Code:41479
Deposited On:27 Feb 2017 11:51
Last Modified:12 Dec 2018 15:06

Origin of downloads

Repository Staff Only: item control page